Wire Length Expressions for Analytical Placement Approach

Shoichiro YAMADA  Masahiro KASAI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E77-A    No.4    pp.716-718
Publication Date: 1994/04/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Computer Aided Design (CAD)
Keyword: 
placement,  CAD,  VLSI design,  

Full Text: PDF(180.1KB)>>
Buy this Article



Summary: 
This paper deals with the wire length expressions using differentiable nonlinear functions, as a result they can be used in analytical placement methods. These expressions can be applicable to clique, bipartite-graph, and half-perimeter net models, and quadratic and Manhattan metrics to estimate the wire lengths.